# SDR UALA2013010900175

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,416 hours, 23,327 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  MAINTENANCE MESSAGE ON F/A PANEL IS "EXT LOADS EMER R".  REPLACED LAMPS EXTERNAL EMERGENCY LIGHTS.  FOUND LOOSE SOCKET.  SECURED SOCKET.  OPS CHECKED GOOD.
